Asymptotics of weighted empirical processes of linear fields with long-range dependence
Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 6, p. 879-896
@article{AIHPB_2002__38_6_879_0,
     author = {Doukhan, Paul and Lang, Gabriel and Surgailis, Donatas},
     title = {Asymptotics of weighted empirical processes of linear fields with long-range dependence},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {38},
     number = {6},
     year = {2002},
     pages = {879-896},
     zbl = {1016.60059},
     mrnumber = {1955342},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2002__38_6_879_0}
}
Asymptotics of weighted empirical processes of linear fields with long-range dependence. Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 6, pp. 879-896. http://www.numdam.org/item/AIHPB_2002__38_6_879_0/

[1] S. Albeverio, S.A. Molchanov, D. Surgailis, Stratified structure of the Universe and Burgers' equation - a probabilistic approach, Probab. Theory Related Fields 100 (1994) 457-484. | Zbl 0810.60058

[2] V.V. Anh, J.M. Angulo, M.D. Ruiz-Medina, Possible long-range dependence in fractional random fields, J. Statist. Plan. Inf. 80 (1999) 95-110. | MR 1713795 | Zbl 1039.62090

[3] H. Dehling, M.S. Taqqu, The empirical process of some long-range dependent sequences with an application to U-statistics, Ann. Statist. 17 (1989) 1767-1783. | MR 1026312 | Zbl 0696.60032

[4] M. Denker, Weak convergence in nonparametric statistics, in: Bhattacharya R., Denker M. (Eds.), Asymptotic Statistics, Birkhäuser, 1990.

[5] R.L. Dobrushin, P. Major, Non-central limit theorems for non-linear functions of Gaussian fields, Z. Wahrsch. Verw. Geb. 50 (1979) 27-52. | MR 550122 | Zbl 0397.60034

[6] P. Doukhan, D. Surgailis, Functional central limit theorem for the empirical process of short memory linear processes, C. R. Acad. Sci. Paris Serie 1 326 (1998) 87-92. | MR 1649521 | Zbl 0948.60012

[7] L. Giraitis, H.L. Koul, D. Surgailis, Asymptotic normality of regression estimators with long memory errors, Statist. Probab. Lett. 29 (1996) 317-335. | MR 1409327 | Zbl 0903.62022

[8] L. Giraitis, D. Surgailis, Central limit theorem for the empirical process of a linear sequence with long memory, J. Stat. Plan. Inf. 80 (1999) 81-93. | MR 1713796 | Zbl 0943.60035

[9] H.C. Ho, T. Hsing, On the asymptotic expansion of the empirical process of long memory moving averages, Ann. Statist. 24 (1996) 992-1024. | MR 1401834 | Zbl 0862.60026

[10] H.C. Ho, T. Hsing, Limit theorems for functionals of moving averages, Ann. Probab. 25 (1997) 1636-1669. | MR 1487431 | Zbl 0903.60018

[11] A.V. Ivanov, N.N. Leonenko, Statistical Analysis of Random Fields, Kluwer, Dordrecht, 1989. | MR 1009786 | Zbl 0713.62094

[12] H.L. Koul, Weighted Empiricals and Linear Models, IMS Lecture Notes-Monograph Series, 21, Hayward, CA, 1992. | MR 1218395 | Zbl 0998.62501

[13] H.L. Koul, K. Mukherjee, Asymptotics of R-, MD- and LAD-estimators in linear regression models with long range dependent errors, Probab. Theory Related Fields 95 (1993) 535-553. | MR 1217450 | Zbl 0794.60020

[14] H.L. Koul, D. Surgailis, Asymptotic expansion of M-estimators with long memory errors, Ann. Statist. 25 (1997) 818-850. | MR 1439325 | Zbl 0885.62101

[15] H.L. Koul, D. Surgailis, Asymptotics of empirical processes of long memory moving averages with infinite variance, Stoch. Proc. Appl. 91 (2001) 309-336. | MR 1807679 | Zbl 1046.62089

[16] N.N. Leonenko, Random Fields with Singular Spectrum, Kluwer, Dordrecht, 1999.

[17] N.N. Leonenko, W.A. Woyczynski, Parameter identification for singular random fields arising in Burgers' turbulence, J. Statist. Plan. Inf. 80 (1999) 1-14. | MR 1713800 | Zbl 0986.62077

[18] D. Marinucci, Gaussian semiparametric estimation for random fields with singular spectrum, Preprint, 2001. | MR 2030243

[19] D. Surgailis, W.A. Woyczynski, Scaling limits of solutions of Burgers' equation with singular Gaussian initial data, in: Houdré C., Pérez-Abreu V. (Eds.), Chaos Expansions, Multiple Wiener-Itô Integrals and Their Applications, CRC Press, Boca Raton, 1994, pp. 145-162. | Zbl 0849.35122

[20] M.S. Taqqu, Convergence of integrated processes of arbitrary Hermite rank, Z. Wahrsch. Verw. Geb. 50 (1979) 53-83. | MR 550123 | Zbl 0397.60028